# SDR ABXR201009250048

- Difficulty date: September 25, 2010
- Submitted: September 25, 2010
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 54,746 hours, 49,174 cycles
- Engine: Pwa JT8D9
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Cable
- Part number: 4913802AS19528
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FERRY FLIGHT PREP FOUND NR 1 T/R SECTOR ON AFT 'P' DOME DOESN'T MOVE WITH T/R HANDLE MOVEMENT.  REPLACED CABLE 47C IAW AMM.
